MathSciNet Relay Station
MathSciNet bibliographic data
MR2872865 65L10 (26A33 34A08 45J05)
ur Rehman, Mujeeb; Khan, Rahmat Ali A numerical method for solving boundary value problems for fractional differential equations. Appl. Math. Model. 36 (2012), no. 3, 894–907.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement